# SDR QXEA0100786

- Difficulty date: May 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 6,290 hours, 8,699 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - PRIOR TO TAKEOFF, FLIGHT ATTENDENT NOTED SMOKE IN THE CABIN.  UPON INSPECTION, SMELL WAS ISOLATED TO THE RECIRCULATION FAN.  FAN WAS DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
